# SDR AALA20100621CCS01

- Difficulty date: June 21, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 36,788 hours, 12,618 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CCS  DURING FLIGHT FLIGHT ATTENDANTS NOTICED ELECTRICAL ODOR AROUND ROWS 12 TO 17 AND REALIZED MONITOR NUMBER 5 WAS INOPERATIVE AROUND THAT AREA. VIDEO MONITOR SYSTEM WAS POWERED OFF AND THE SMELL WENT AWAY. SYSTEM REMAINED OFF FOR DURATION OF FLIGHT. FLIGHT LANDED CCS WITHOUT INCIDENT. VIDEO MONITOR NUMBER 5 WAS PLACARDED. REPLACED MONITOR AT MIA ON 06/21/2010.  SYSTEM GROUND CHECK NORMAL OPERATION (CLOSED)
